MAUDE Adverse Event Report: MEDISAFE UK LIMITED INNOWAVE; INNOWAVE PCF SONIC IRRIGATOR

MEDISAFE UK LIMITED INNOWAVE; INNOWAVE PCF SONIC IRRIGATOR
Model Number PCF
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the lid to their innowave pcf sonic irrigator fell on an employee's hand while loading a tray into the unit.Medical treatment was sought, however it is unknown if any medical treatment was administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the innowave pcf sonic irrigator and found the gas strut was losing the pressure needed to hold the lid open and required replacement.The technician replaced the gas strut and repaired the lid assembly, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
INNOWAVE
Common Device Name
INNOWAVE PCF SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LIMITED
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4402597401
MDR Report Key23617404
Report Number9617134-2025-00014
Device Sequence Number18653255
Product Code MEC
UDI-Device Identifier00724995152710
UDI-Public(01)00724995152710(11)200415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCF
Device Catalogue NumberIWPCF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown